Items where Author is "Aydogan, S. Melike"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sakar, F. Muge and Aydogan, S. Melike (2019) Initial bounds for certain subclasses of generalized salagean type Bi-univalent functions associated with the Horadam polynomials. Journal of Quality Measurement and Analysis, 15 (1). pp. 89-100. ISSN 1823-5670

This list was generated on Fri Apr 10 09:12:37 2020 MYT.